# SDR CALA2012010900015

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 37,790 hours, 13,298 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A30022
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK FOUND AT RT HORIZONTAL STAB STA 129.50, 1/2 INCH CRACK.  REPAIR PER SRM 55-10-01 REPAIR 11.  FOUND RT HORIZ STAB SKIN CRACKED, APPROX .500".PER SRM 55-10-01, REPAIR 11, COMPLETED REPAIR.  INSPECT REPAIR W/I 56,000 FLT CYC'S AFTER REPAIR INSTALLED, THEREAFTER EVERY 9,000 FLT CYC'S.
